MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND RETENT PE CUP D38 +6MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP

DEPUY FRANCE SAS - 3003895575 DXTEND RETENT PE CUP D38 +6MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Model Number 130738106
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 02/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address dislocation.Doi: (b)(6) 2019; dor: (b)(6) 2020; left shoulder.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot null device history batch null device history review null if information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DXTEND RETENT PE CUP D38 +6MM
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key9787895
Report Number1818910-2020-06839
Device Sequence Number2457037
Product Code KWS
UDI-Device Identifier10603295027355
UDI-Public10603295027355
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130738106
Device Catalogue Number130738106
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer04/07/2020
Initial Report FDA Received Date03/04/2020
Supplement Report FDA Received Date04/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND GLENOSPHERE ECC D38MM (130760038); DXTEND METAGLENE (130760000); DXTEND MOD EPI 1 ECC LEFT HA (130720102); DXTEND MODULAR HUM STEM D10 HA (130710000); DXTEND SCREW LOCK D4.5X24MM (130790024); DXTEND SCREW LOCK D4.5X24MM (130790024); DXTEND SCREW LOCK D4.5X36MM (130790036); DXTEND SCREW NO LOCK D4.5X18MM (130770018)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient Weight66